# SDR USAA040611

- Difficulty date: September 17, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL CRACKED .5 INCH IN LENGTH, INTERCOSTAL MOUNTED TO FRAMES AT 500A AND B, JUST AFT OF 500A.  REPLACED INTERCOSTAL PER SRM 53-10-02.  (M)
